By the time you read this you have probably already gone to the emergency room. I don't think anybody is familiar with what happens in with an overdose like you have taken so I suggest that you worked very closely with a gastroenterologist to determine the long-term effects and what you might be able to do to mitigate those effects.
Hi. Hot and sweaty are signs of a drug overdose. I would strongly urge you to visit your local ED.
I read that liver toxicity was a problem with that particular medication so in excess it may do significant damage. Best to get it treated early. Being placed on a liver transplant waiting list is possibly the last thing you, or anybody else, would want.
Why did you take that much? If you're trying to commit suicide, this is a bad choice; it's not that toxic short term. They weren't able to kill a rat with it short term. As for effectiveness, it says right on the website that no added benefit was seen in studies beyond the recommended dosage of 120mg three times a day. And since it leaches fat soluble nutrients out of the body, it isn't particularly good for you anyway and should only be used if you're extremely obese, and if so, it's not healthy to lose weight quickly. Please tell us why you took so much after you see a doctor so Dr. Gould can counsel you on your real problem.
People do lots of different things for many different reasons. Sometimes I don't think people think about the consequences and sometimes people aren't even aware that there are consequences (so don't think about them).
Paxiled, I think you need to be careful when talking about what may or not be effective. I think if that were me, depending on my motive and motivation at the time, I would be strongly tempted to try more lethal means.
I can understand how weight could drive someone to such measures. I am extremely sensitive about my weight and an increase of 100 g can even seem intolerable. I can even understand how some people even try to cut off their own fat. Weight, I think, is just one more example of a persons failure. It is also tangible whereas the feelings aren't (or don't appear to be).
Try telling any fat person not to lose weight rapidly when they want it gone yesterday.
I too would be interested in hearing more about the problem. (Alright, so I'm very nosy).
I think Dr Gould will be able to point you in the right direction.
He also responds to posts on the emotional eating expert forum if you think that may feel safer for you.
Also, he has a web site www.shrinkyourself.com which you may find beneficial.
I have purchased one of his books and I'm finding it extremely helpful.
If you would like to chat privately about suicide, drug overdoses, weight, etc I would be happy to listen and hopefully try and point you in the right direction.
(I have a history with all of the above and are happy to share my experiences if they help others).
I have moderate to severe pain in my stomach and under my right rib cage and i am filled with poop up to my chest cavity according to my ct scan i have a small bowel blockage its painful when i poop and cant get relief. its not a problem pooping ive taken everything to help on poop. what can they do for me in the emergency room?
Diagnose and treat your condition/ complaints.
Don't mess with your body, you only get one. You should get this sorted by a doctor.